# SDR DALA2023060504498

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2794828) TRANSITION SHIELD STA 767-787 RH IS CORRODED. REMOVED AND REPLACED TRANSITION SHIELD STA 767-787 RH IAW BOEING 737-800 SRM 51-40-02.
